# SDR SWAA2022021625688

- Difficulty date: July 23, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 28,203 hours, 22,197 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL SUPPORT AT B.S. 540; B.L.0 TO L.B.L. 24.; W.L. 208. / REMOVED AND REPLACED FLOOR PANEL SUPPORT AT BS 540; BL 0 TO LBL 24; WL 208 PER SRM 51-40-02; SRM 51-40-05; AND AIPC 53-42-11-66.
